# SDR IXXA07SMN029S

- Difficulty date: January 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING-EXTERNAL UPPER SKIN CRACKED AT STATION XRS74.000 STRINGER 11.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR DOUBLER AND FILLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.   INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 57-2-1 FIGURE 10 SHEET 3, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 57-3-1 FIGURE 10 PAGE 17 ITEM "A", DC8 SRM 51-10-0, FIGURE 1 SHEET 6, DC8 SRM 51-1-8B, DC8 SRM 51-1-12 AND DC8 SRM 51-3-1.
